# SDR MZZA96037

- Difficulty date: April 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N89427
- Make and model: Boeing 727227
- Aircraft serial: 21365
- System (JASC): 5220 · Emergency Exits
- Part: Cable Assembly
- Part number: 69459345
- Condition: Wire Broken
- Location: Emer Exit Step
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 1/4 D-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, EXCESSIVE BROKEN WIRES WERE FOUND ON RT OVERWING EMERGENCY ESCAPE, HATCH STEP FORWARD CABLE.  THE DAMAGED CABLE ASSEMBLY WAS REMOVED AND REPLACED PER B727 MM 52-21-0.  REF HANGAR NON ROUTINE REPAIR ITEM CARD BR 818267 (SEQ NR 02187).  (M)
